# SDR DALA2016111008553

- Difficulty date: June 4, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 66,757 hours, 48,997 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING FUEL TANK ACCESS PANEL 1379C COUNTERSINKS. CORROSION  REMOVED AND WERE FOUND OUT OF LIMITS.  THE ACCESS PANEL WAS REPLACED IAW DC-SRM 51-22-2A CONDITION II.
